# SDR DHL2003802552

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OTBD EXTENDED L/E OUTER PLATING CORROSION DAMAGE AROUND STA XW 761.695 (MAJOR REPAIR).  REMOVED FASTENERS.  REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT THE DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER AND A FILLER IAW ED-EDU 38-1, DWG U38-R01.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED THE REPAIR DOUBLER AND FILLER ON LT WING EXTENDED L/E OUTER PLATING XW 761-695 USING NEW FASTENERS IAW ED EDU38-1, DWG U38-R01 AND SRM 51-1-21 PG 1 SRM 51-1-20D PG 9.
